# SDR HYIA20161108178

- Difficulty date: October 13, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N160PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0493
- Aircraft time: 23,846 hours
- Engine: Cont TSIO520VB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Damaged
- Location: Nr 5 Cylinder
- Part time: 739 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RIGHT ENGINE RUNS ROUGH AND HAS SLIGHT VIBRATION AT CERTAIN PHASES OF FLIGHT. CYLINDER REMOVED DUE TO LOW COMPRESSION AT INSPECTION; EXHAUST VALVE DISPLAYS EVIDENCE OF HEAT DAMAGE.
